# SDR MZZA99137

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720-733
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 3 SQUARE INCH IG CORROSION WAS FOUND ON FUSELAGE SKIN BETWEEN STRINGER 27R AND BS 720D PLUS 13.  THE CORRODED SKIN WAS TRIMMED OUT AND REPAIRED PER B727 SRM CHAPTER 53-30-03 FIG 3.  (M)
